Reversing the CBS-inequality for sequences of vectors in Hilbert spaces with applications (I)

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S (2005) Reversing the CBS-inequality for sequences of vectors in Hilbert spaces with applications (I). Nonlinear Analysis Forum: an International Journal, 10 (2). pp. 201-218. ISSN 1226-7228

Abstract

Several reverses for the Cauchy-Bunyakovsky-Schwarz (CBS) inequality for sequences of vectors in Hilbert spaces are obtained. Applications for bounding the distance to a finite-dimensional subspace and in reversing the generalised triangle inequality are also given.

Item type Article
URI https://vuir.vu.edu.au/id/eprint/2727
Official URL http://www.ks.ac.kr/~bslee/naf/table/vol-1002/08-N...
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Current > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID9351, Cauchy-Bunyakovsky-Schwarz, CBS-inequality, gram determinant, gram inequality, triangle inequality
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login